MathSciNet Relay Station
MathSciNet bibliographic data
MR1461206 (99b:11089) 11K55 (28D15 58F20)
Chothi, V.; Everest, G.; Ward, T. $S$-integer dynamical systems: periodic points. J. Reine Angew. Math. 489 (1997), 99–132.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement